Hardy inequalities and dynamic instability of singular Yamabe metrics
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, p. 591-628
@article{AIHPC_2006__23_5_591_0,
     author = {Pisante, Adriano},
     title = {Hardy inequalities and dynamic instability of singular Yamabe metrics},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {5},
     year = {2006},
     pages = {591-628},
     doi = {10.1016/j.anihpc.2005.05.006},
     zbl = {1106.35028},
     mrnumber = {2259608},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_5_591_0}
}
Pisante, Adriano. Hardy inequalities and dynamic instability of singular Yamabe metrics. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 591-628. doi : 10.1016/j.anihpc.2005.05.006. http://www.numdam.org/item/AIHPC_2006__23_5_591_0/

[1] Almeida L., The regularity problem for generalized harmonic maps into homogeneous spaces, Calc. Var. Partial Differential Equations 3 (1995) 193-242. | MR 1386962 | Zbl 0820.58013

[2] Adimurthi , Chaudhuri N., Ramaswamy M., An improved Hardy-Sobolev inequality and its application, Proc. Amer. Math. Soc. 130 (2002) 489-505. | MR 1862130 | Zbl 0987.35049

[3] Baras P., Goldstein J., The heat equation with a singular potential, Trans. Amer. Math. Soc. 284 (1984) 121-139. | MR 742415 | Zbl 0556.35063

[4] Brezis H., Cazenave T., A nonlinear heat equation with singular initial data, J. Anal. Math. 68 (1996) 277-304. | MR 1403259 | Zbl 0868.35058

[5] Brezis H., Vazquez J.L., Blow-up solutions of some nonlinear elliptic problems, Rev. Mat. Univ. Complut. Madrid 10 (1997) 443-469. | MR 1605678 | Zbl 0894.35038

[6] Cabré X., Martel Y., Existence versus instantaneous blowup for linear heat equation with singular potentials, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 973-978. | MR 1733904 | Zbl 0940.35105

[7] Caffarelli L., Gidas B., Spruck J., Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (1989) 271-297. | MR 982351 | Zbl 0702.35085

[8] Cazenave T., Weissler F., Asymptotically self-similar global solutions of the nonlinear Schrödinger and heat equations, Math. Z. 228 (1998) 83-120. | MR 1617975 | Zbl 0916.35109

[9] Chen C.C., Lin C.S., Local behavior of singular positive solutions of semilinear elliptic equations with Sobolev exponent, Duke Math. J. 78 (1995) 315-334. | MR 1333503 | Zbl 0839.35014

[10] P. D'Ancona, V. Georgiev, Low regularity solutions to the wave map equation into the 2-D sphere, Math. Z., in press. | Zbl 1063.35103

[11] Davies E.B., A review of Hardy inequalities, in: The Mazya Anniversary Collection, vol. 2, Oper. Theory Adv. Appl., vol. 110, Birkhäuser, Basel, 1998, pp. 55-67. | MR 1747888 | Zbl 0936.35121

[12] Fakhi S., Positive solutions of Δu+u p =0 whose singular set is a manifold with boundary, Calc. Var. Partial Differential Equations 17 (2003) 179-197. | MR 1986318 | Zbl 01969057

[13] M. Feldman, T. Ilmanen, D. Knopf, Rotationally symmetric shrinking and expanding gradient Kähler-Ricci solitons, Preprint. | MR 2058261

[14] Filippas S., Tertikas A., Optimizing improved Hardy inequalities, J. Funct. Anal. 192 (2002) 186-233. | MR 1918494 | Zbl 1030.26018

[15] Galaktionov V., Vazquez J.L., Continuation of blowup solutions of nonlinear heat equations in several space dimensions, Comm. Pure Appl. Math. 50 (1997) 1-67. | MR 1423231 | Zbl 0874.35057

[16] Gastel A., Nonuniqueness for the Yang-Mills heat flow, J. Differential Equations 187 (2003) 391-411. | MR 1949447 | Zbl 1036.58011

[17] Ge Y., A remark on generalized harmonic maps into spheres, Nonlinear Anal. 36 (1999) 495-506. | MR 1675268 | Zbl 0932.35071

[18] Giga Y., Solutions for semilinear equations in L p and regularity of weak solutions of the Navier-Stokes system, J. Differential Equations 62 (1986) 186-212. | MR 833416 | Zbl 0577.35058

[19] Gui C., Ni W., Wang X., Further study on a nonlinear heat equation, J. Differential Equations 169 (2001) 588-613. | MR 1808476 | Zbl 0974.35056

[20] Haraux A., Weissler F., Nonuniqueness for a semilinear initial value problem, Indiana Univ. Math. J. 31 (1982) 167-189. | MR 648169 | Zbl 0465.35049

[21] Hunt R., On L(p,q) spaces, Enseign. Math. XII (1996) 249-276. | MR 223874 | Zbl 0181.40301

[22] T. Ilmanen, Nonuniqueness in geometric heat flows, in: Lecture on Mean Curvature Flow and Related Equations, Trieste, 1995, Lecture 4, pp. 38-56, http://www.math.ethz.ch/~ilmanen/notes.ps.

[23] Korevaar N., Mazzeo R., Pacard F., Schoen R., Refined asymptotics for constant scalar curvature metrics with isolated singularities, Invent. Math. 135 (1999) 233-272. | MR 1666838 | Zbl 0958.53032

[24] Kozono H., Yamazaki M., Semilinear heat equations and the Navier-Stokes equation with distributions in new function spaces as initial data, Comm. Partial Differential Equations 19 (1994) 959-1014. | MR 1274547 | Zbl 0803.35068

[25] Ladyzenskaja O.A., Solonnikov V.A., Ural'Ceva N.N., Linear and Quasilinear Equations of Parabolic Type, Transl. Math. Monogr., vol. 23, American Mathematical Society, Providence, RI, 1968. | MR 241822 | Zbl 0174.15403

[26] Lemarié-Rieusset P.G., Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Res. Notes Math, vol. 431, Chapman & Hall/CRC, Boca Raton, FL, 2002. | MR 1938147 | Zbl 1034.35093

[27] Li Y.Y., Zhang L., Liouville-type theorems and Harnack-type inequalities for semilinear elliptic equations, J. Anal. Math. 90 (2003) 27-87. | MR 2001065 | Zbl 1173.35477

[28] Mazzeo R., Regularity for the singular Yamabe problem, Indiana Univ. Math. J. 40 (1991) 1277-1299. | MR 1142715 | Zbl 0770.53032

[29] Mazzeo R., Pacard F., A construction of singular solutions for a semilinear elliptic equation using asymptotic analysis, J. Differential Geom. 44 (1996) 331-370. | MR 1425579 | Zbl 0869.35040

[30] Mazzeo R., Pacard F., Constant scalar curvature metrics with isolated singularities, Duke Math. J. 99 (1999) 353-418. | MR 1712628 | Zbl 0945.53024

[31] Mazzeo R., Pollack D., Uhlenbeck K., Connected sum constructions for constant scalar curvature metrics, Topol. Methods Nonlinear Anal. 6 (1995) 207-233. | MR 1399537 | Zbl 0866.58069

[32] Mazzeo R., Smale N., Conformally flat metrics of constant positive scalar curvature on subdomains of the sphere, J. Differential Geom. 34 (1991) 581-621. | MR 1139641 | Zbl 0759.53029

[33] Mazzeo R., Pollack D., Uhlenbeck K., Moduli space of singular Yamabe metrics, J. Amer. Math. Soc. 9 (1996) 303-344. | MR 1356375 | Zbl 0849.58012

[34] Mazzucato A.L., Besov-Morrey spaces: function space theory and applications to non-linear PDE, Trans. Amer. Math. Soc. 355 (2003) 1297-1364. | MR 1946395 | Zbl 1022.35039

[35] Mcowen R., Results and open questions on the singular Yamabe problem, Discrete Contin. Dynam. Systems (Added volume II) (1998) 123-132. | MR 1721182

[36] Y. Naito, Self-similar solutions for a semilinear heat equations with critical Sobolev exponent, Preprint.

[37] Ni W.-M., Sacks P., Singular behavior in nonlinear parabolic equations, Trans. Amer. Math. Soc. 287 (1985) 657-671. | MR 768731 | Zbl 0573.35046

[38] O'Neil R., Convolution operators and L(p,q) spaces, Duke Math. J. 30 (1963) 129-142. | MR 146673 | Zbl 0178.47701

[39] Opic B., Kufner A., Hardy-Type Inequalities, Pitman Res. Notes Math. Ser., vol. 219, Longman Scientific & Technical, Harlow, 1990. | MR 1069756 | Zbl 0698.26007

[40] Pacard F., The Yamabe problem on subdomains of even-dimensional spheres, Topol. Methods Nonlinear Anal. 6 (1995) 137-150. | MR 1391949 | Zbl 0854.53037

[41] Peral I., Vazquez J.L., On the instability of the singular solution of the semilinear heat equation with exponential reaction term, Arch. Rational Mech. Anal. 129 (1995) 201-224. | MR 1328476 | Zbl 0821.35080

[42] A. Pisante, On the harmonic heat flows for finite and infinite energy data, in preparation.

[43] Porretta A., Local existence and uniqueness of weak solutions for nonlinear parabolic equations with superlinear growth and unbounded initial data, Adv. Differential Equations 6 (2001) 73-128. | MR 1799681 | Zbl 1004.35067

[44] Ribaud F., Youssfi A., Global solutions and self-similar solutions of semilinear wave equation, Math. Z. 239 (2002) 231-262. | MR 1888223 | Zbl 1005.35068

[45] Schoen R., The existence of weak solutions with prescribed singular behavior for a conformally invariant scalar equation, Comm. Pure Appl. Math. 41 (1988) 317-392. | MR 929283 | Zbl 0674.35027

[46] Schoen R., Yau S.-T., Conformally flat manifolds, Kleinian groups and scalar curvature, Invent. Math. 92 (1988) 47-71. | MR 931204 | Zbl 0658.53038

[47] Souplet P., Weissler F., Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003) 213-235. | Numdam | MR 1961515 | Zbl 1029.35106

[48] Stein E., Weiss G., Introduction to Fourier Analysis on Euclidean Spaces, Princeton Math. Ser., vol. 32, Princeton University Press, Princeton, 1971. | MR 304972 | Zbl 0232.42007

[49] Tartar L., Imbedding theorems of Sobolev spaces into Lorentz spaces, Boll. Un. Mat. Ital. Sez. B Artic. Ric. Mat. (8) 1 (1998) 479-500. | MR 1662313 | Zbl 0929.46028

[50] Terraneo E., Non-uniqueness for a critical non-linear heat equation, Comm. Partial Differential Equations 27 (2002) 185-218. | MR 1886959 | Zbl 1006.35045

[51] Trudinger N., Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. Scuola Norm. Sup. Pisa (3) 22 (1968) 265-274. | Numdam | MR 240748 | Zbl 0159.23801

[52] Vazquez J.L., Zuazua E., The Hardy inequality and the asymptotic behaviour of the heat equation with an inverse-square potential, J. Funct. Anal. 173 (2000) 103-153. | MR 1760280 | Zbl 0953.35053

[53] Wang X., On the Cauchy problem for reaction-diffusion equations, Trans. Amer. Math. Soc. 337 (1993) 549-590. | MR 1153016 | Zbl 0815.35048

[54] Weissler F., Local existence and nonexistence for semilinear parabolic equations in L p , Indiana Univ. Math. J. 29 (1980) 79-102. | MR 554819 | Zbl 0443.35034

[55] Weissler F., Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math. 38 (1981) 29-40. | MR 599472 | Zbl 0476.35043

[56] Ziemer W.P., Weakly Differentiable Functions, Grad. Texts in Math, vol. 120, Springer-Verlag, New York, 1989. | MR 1014685 | Zbl 0692.46022